# SDR HEEA0010593

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 5520 · Elevator Structure
- Part: Elevator Assy
- Part number: 206023119157
- Condition: Separated
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV ASSY SEPARATED BEYOND LIMITS.
